# SDR USAA2010081091627

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517684U65
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON INTERCOSTAL ANGLE AT MAIN ENTRY DOOR UPPER HINGE CUTOUT AT BS 303, S10L.  REPLACED INTERCOSTAL ANGLE AT MAIN ENTRY DOOR UPPER HINGE CUTOUT AT BS 303, S10L IAW B737 SRM 51-10-02.
